# SDR MASA200602305

- Difficulty date: September 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,184 hours, 5,892 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2880 PHX.  CREW REPORTED O/B FLIGHT SPOILERS AND O/B SPOILERONS CAUTION MSG.  MX RESET THE SYSTEM.
